# SDR JBXA9500002

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11477
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 42046
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ABE/RDU - FLT 670 - LOW HYDRAULIC QUANTITY SYSTEM 1 DURING FLIGHT.  UPON INSPECTION IN RDU FOUND O-RING ON NR 1 SYSTEM RT ENGINE HYDRAULIC PUMP CUT.  REPLACED O-RING AND GROUND RAN NR 2 ENGINE, NO LEAKS NOTED.  ALL WORK ACCOMPLISHED IAW 29-11-01 FOKKER MM.  (X)
